Advertisement

Potential Analysis

, Volume 22, Issue 1, pp 61–84 | Cite as

The Parabolic Harnack Inequality for the Time Dependent Ginzburg–Landau Type SPDE and its Application

  • Hiroshi Kawabi
Article
  • 45 Downloads

Abstract

The main purpose of this paper is to establish the parabolic Harnack inequality for the transition semigroup associated with the time dependent Ginzburg–Landau type stochastic partial differential equation (=SPDE, in abbreviation). In view of quantum field theory, this dynamics is called a P(φ)1-time evolution. We prove the main result by adopting a stochastic approach which is different from Bakry–Emery’s Γ2-method. As an application of our result, we study some estimates on the transition probability for our dynamics. We also discuss the Varadhan type asymptotics.

Keywords

SPDE parabolic Harnack inequality gradient estimate Varadhan type small time asymptotics 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aida, S. and Kawabi, H.: ‘Short time asymptotics of a certain infinite dimensional diffusion process’, in L. Decreusefond, B. Øksendal and A.S. Üstünel (eds), Stochastic Analysis and Related Topics VII: Proceedings of 7-th Silvri Workshop, Progress in Probability 48, Birkhäuser, 2001, pp. 77–124. Google Scholar
  2. 2.
    Aida, S. and Stroock, D.: ‘Moment estimates derived from Poincaré and logarithmic Sobolev inequalities’, Math. Res. Lett. 1 (1994), 75–86. Google Scholar
  3. 3.
    Aida, S. and Zhang, T.S.: ‘On the small time asymptotics of diffusion processes on path groups’, Potential Anal. 16 (2002), 67–78. Google Scholar
  4. 4.
    Albeverio, S. and Kusuoka, S.: ‘Maximality of infinite-dimensional Dirichlet forms and Høegh-Krohn’s model of quantum fields’, in Ideas and Methods in Quantum and Statistical Physics (Oslo 1988), Cambridge Univ. Press, Cambridge, 1992, pp. 301–330. Google Scholar
  5. 5.
    Albeverio, S. and Röckner, M.: ‘Stochastic differential equations in infinite dimensions: Solutions via Dirichlet forms’, Probab. Theory Related Fields 89 (1991), 347–386. Google Scholar
  6. 6.
    Bakry, D.: ‘On Sobolev and logarithmic Sobolev inequalities for Markov semigroups’, in K.D. Elworthy, S. Kusuoka and I. Shigekawa (eds), New Trends in Stochastic Analysis, World Sci. Publishing, River Edge, NJ, 1997, pp. 43–75. Google Scholar
  7. 7.
    Bakry, D. and Emery, M.: ‘Diffusions hypercontractives’, in Séminaire de probabilités XIX, Lecture Notes in Math. 1123, Springer, 1985, pp. 177–206. Google Scholar
  8. 8.
    Fang, S.: ‘On the Ornstein–Uhlenbeck process’, Stochastics Stochastic Rep. 46 (1994), 141–159. Google Scholar
  9. 9.
    Funaki, T.: ‘Random motion of strings and related stochastic evolution equations’, Nagoya Math. J. 89 (1983), 129–193. Google Scholar
  10. 10.
    Funaki, T.: ‘The reversible measure of multi-dimensional Ginzburg–Landau continuum model’, Osaka J. Math. 28 (1991), 463–494. Google Scholar
  11. 11.
    Funaki, T.: ‘SPDE approach and log-Sobolev inequalities for continuum field with two-body interactions’, Preprint, 1996. To appear in Proceedings of Japan-German Seminar, 1996, Hiroshima, World Sci. Google Scholar
  12. 12.
    Hino, M.: ‘On short time asymptotic behavior of some symmetric diffusions on general state spaces’, Potential Anal. 16 (2002), 249–264. Google Scholar
  13. 13.
    Hino, M. and Ramirez, J.A.: ‘Small time Gaussian behavior of symmetric diffusion semigroups’, Ann. Probab. 31 (2003), 1254–1295. Google Scholar
  14. 14.
    Iwata, K.: ‘Reversible measures of a P(φ)1-time evolution’, in K. Itô and N. Ikeda (eds), Prob. Meth. in Math. Phys.: Proceedings of Taniguchi Symposium, Kinokuniya, 1985, pp. 195–209. Google Scholar
  15. 15.
    Iwata, K.: ‘An infinite dimensional stochastic differential equation with state space C(R)’, Probab. Theory Related Fields 74 (1987), 141–159. Google Scholar
  16. 16.
    Kusuoka, S.: ‘Dirichlet forms and diffusion processes on Banach space’, J. Fac. Sci. Univ. Tokyo Sec. IA 29 (1982), 79–95. Google Scholar
  17. 17.
    Kusuoka, S.: ‘The nonlinear transformation of Gaussian measure on Banach space and its absolute continuity (I)’, J. Fac. Sci. Univ. Tokyo Sec. IA 29 (1982), 567–598. Google Scholar
  18. 18.
    Ma, Z.-M. and Röckner, M.: Introduction to the Theory of (Non-Symmetric) Dirichlet Forms, Springer-Verlag, Berlin, 1992. Google Scholar
  19. 19.
    Øksendal, B.: Stochastic Differential Equations, An Introduction with Applications, 5th edn, Springer-Verlag, Berlin, 1998. Google Scholar
  20. 20.
    Ramirez, J.A.: ‘Short-time asymptotics in Dirichlet spaces’, Comm. Pure Appl. Math. 54 (2001), 259–293. Google Scholar
  21. 21.
    Röckner, M. and Wang, F.-Y.: ‘Harnack and functional inequalities for generalized Mehler semigroups’, J. Funct. Anal. 203 (2003), 237–261. Google Scholar
  22. 22.
    Wang, F.-Y.: ‘Logarithmic Sobolev inequalities on noncompact Riemannian manifolds’, Probab. Theory Related Fields 109 (1997), 417–424. Google Scholar
  23. 23.
    Zhang, T.-S.: ‘On the small time asymptotics of diffusion processes on Hilbert spaces’, Ann. Probab. 28 (2000), 537–557. Google Scholar

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.Graduate School of Mathematical SciencesThe University of TokyoTokyoJapan

Personalised recommendations